Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fungal infection, taken Tyza tablets. Still itching. Resistant to medicines?

SIR I AM 47 YEARS OLD I AM SUFFERING FROM fungal infection at left innerthigh and hip cleavage and on hips i have consulted doctor skin specialist he gave a 21 day course of tyza tablets and HH ZOLE CREAM I applied it for 21 days infection was cured but after some days again it started itching i applied same combination of cream got relief same thing i did 4 to 5 times now again i am infected but this time its little aggressive the creams did work now my question is did i got resistance to the medicines for the above infection what is the best treatment to eradicate the infection once for all please suggest
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  2786
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The anti fungal medicine Tyza resistance is very rare. It is a highly effective medicine. But then fungal infections can recur once you stop the drug. Self hygiene is essential after stopping the drug course. Cleaning with anti septics like dettol, daily, wearing clean washed clothes help eradicate the infection totally.
The ointment HH Zole is a topical steroid has side effects if used more than three weeks continuously. But it can used intermittently - once or twice a week . The drug is markedly absorbed in groin area and hence it should be used cautiously after three weeks.

Take care!

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor